# SDR PCAA0301011

- Difficulty date: January 7, 2003
- Submitted: January 9, 2003
- Operation: Air carrier
- Aircraft: N835EX
- Make and model: Dhav DHC8102
- Aircraft serial: 289
- Aircraft time: 27,675 hours, 30,931 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE VISIT 6TH RED FLOOR LEVEL EMERGENCY LIGHT FOUND INOPERATIVE.  LEAD WIRE REPAIRED AT ATTACH POINT TO BULB.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
